Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 7, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 8, 2012, 9:13 PM MDT for Garfield County, McCone County, Valley County, Montana. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2012, 9:13 PM MDT (03:13 UTC)
- Expired
- Jun 8, 2012, 10:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Garfield County, MT, McCone County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 25 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:17 PM MDT | HAIL 1.75 | 13 W The Pines Recreatio, MT | GOLF BALL SIZED HAIL FELL AT THE HILL RANCH AND DENTED PICKUP TRUCK. |
| Jun 8, 9:52 PM MDT | HAIL 1 | 4 W Fort Peck, MT | HAIL WAS IN PILES AFTERWARD. MANY LIMBS BROKEN OFF TREEES. RECEIVED .75 INCHES OF RAIN. |
| Jun 8, 9:56 PM MDT | TSTM WND GST 72 | 10 Se Glasgow, MT | MEASURED ON AN AUTOMATED WEATHER STATION AT THE VALLEY COUNTY SHERIFFS PROPERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:41 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2081 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
836 WUUS55 KGGW 090313 SVRGGW MTC033-055-105-090400- /O.NEW.KGGW.SV.W.0007.120609T0313Z-120609T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GLASGOW MT 913 PM MDT FRI JUN 8 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA... NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA... SOUTHERN VALLEY COUNTY IN NORTHEAST MONTANA... * UNTIL 1000 PM MDT. * AT 909 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF THE PINES REC AREA...OR 31 MILES NORTH OF JORDAN... AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE... THE PINES REC AREA...DUCK CREEK REC AREA...FORT PECK AND GLASGOW PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS AND LARGE HAIL UP TO AN INCH. SEEK SHELTER INSIDE A STURDY STRUCTURE...STAY AWAY FROM WINDOWS...AND HEAD FOR SHORE IF ON FORT PECK LAKE! A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4827 10661 4789 10611 4764 10693 4785 10719 TIME...MOT...LOC 0311Z 230DEG 36KT 4778 10690 $$ GAH WEATHER.GOV/GLASGOW
1 follow-up statement
679 WWUS55 KGGW 090339 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 939 PM MDT FRI JUN 8 2012 MTC033-055-105-090400- /O.CON.KGGW.SV.W.0007.000000T0000Z-120609T0400Z/ GARFIELD-MCCONE-VALLEY- 939 PM MDT FRI JUN 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHERN VALLEY...NORTHWESTERN MCCONE AND NORTHEASTERN GARFIELD COUNTIES... AT 934 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF DUCK CREEK REC AREA...OR 19 MILES SOUTH OF GLASGOW...AND MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE WARNING INCLUDE... DUCK CREEK REC AREA...FORT PECK...PARK GROVE...GLASGOW AND WHATLEY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS AND HAIL UP TO ONE INCH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4785 10668 4805 10692 4827 10661 4789 10611 TIME...MOT...LOC 0338Z 230DEG 36KT 4795 10659 $$ GAH WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:10 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 8, 9:10 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 910 PM MDT FRI JUN 8 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... STARTING TO FINALLY SEE STORMS GAINING A LITTLE MORE MOMENTUM AND COVERAGE ALONG INVERTED SURFACE TROUGH AND UNDER INCREASING UPPER LEVEL DIVERGENCE AHEAD OF APPROACHING UPPER LEVEL JET. HAVE HAD THREE LOW-END SEVERE THUNDERSTORMS SO FAR AND EXPECT SEVERE THUNDERSTORM THREAT TO CONTINUE THROUGH MIDNIGHT...MAINLY OVER THE WESTERN HALF OF THE AREA...THEN BE MORE ISOLATED OVERNIGHT. SPC MESOANALYSIS PAGE SHOWS INSTABILITY AND SHEAR PARAMETERS MAXIMIZED NW-SE OVER NE MONTANA. 850 MB JET EXPECTED TO INCREASE OVER THE NEXT FEW HOURS AND HELP TRANSPORT MORE MOISTURE INTO THE REGION...AND IN A CONVERGENCE ZONE OVER SOUTHEAST PORTIONS OF THE AREA...EXPECT AN AREA OF THUNDERSTORMS TO DEVELOP BEFORE MIDNIGHT AND TRACK NORTHEAST. IT WILL CONTINUE TO BE A NOISY NIGHT FOR THE AREA...AND HEAVY RAINFALL WILL HAVE TO BE WATCHED CAREFULLY FOR THREAT OF FLASH FLOODING. HAVE ALREADY UPDATED FORECAST EARLIER THIS EVENING...AND WILL CONTINUE TO UPDATE AS NECESSARY. MOYER ...PREVIOUS DISCUSSION... GOES WATER VAPOR IMAGERY THIS MORNING REVEALS CLOSED UPPER LOW/STORM SYSTEM MOVING INTO THE PAC-NW...WITH A SOUTHWESTERLY FLOW INTO MONTANA. THE ASSOCIATED COLD FRONT IS EXPECTED TO MOVE OVER THE DIVIDE BY AFTERNOON...THEN REACHES OUR WESTERN COUNTIES BY LATE AFTERNOON OR EARLY EVENING...MEETING UP WITH AN INVERTED SURFACE TROUGH AND INCREASING INSTABILITY. THE 12Z NAM AND GFS... ALONG WITH THE LATEST RAP SUGGEST STORM INITIAL DEVELOPMENT IN OUR FAR WEST BY LATE AFTERNOON. THE BEST INSTABILITY WILL BE A LITTLE FARTHER TO THE EAST. SO EXPECT THE POSSIBILITY OF SEVERE MAINLY AFTER 00Z. THE STRONGEST SURFACE BASED CAPE OF AROUND 2600 J/KG REMAIN IN THE SOUTHEASTERN ZONES. IN ADDITION...LIFTED INDEX VALUES OF AROUND -7C ARE INDICATED IN THE SAME AREA. SOUTHEASTERLY SURFACE WINDS VEER AND INCREASE WITH HEIGHT TO THE SOUTHWEST ALOFT...DEVELOPING DEEP LAYER SHEAR OF 35-50KTS. INVERTED V-SOUNDINGS ON BUFKIT INDICATE THE POSSIBILITY OF STRONG WINDS WITH ANY STORM. INSTABILITY DROPS OFF TOWARD THE NORTH. WITH OUR AREA UNDER THE LIKELIHOOD OF SEVERE THUNDERSTORMS ELECTED WITH THE COORDINATION OF SPC TO TO A SPECIAL SOUNDING AROUND 20Z. SO WILL CONTINUE WITH SEVERE WORDING WITH LARGE HAIL UP TO 2 INCHES... DAMAGING WINDS IN EXCESS OF 60MPH AND HEAVY RAIN POSSIBLE. MODELS SUGGEST AROUND A HALF INCH OF MOISTURE...BUT 1 HOUR FF GUIDANCE HAS ROOM FOR AROUND AN INCH OR MORE. AFTER MIDNIGHT GROWTH OF STORMS COULD DEVELOP INTO AN MCS AS THEY TREND NORTHEAST INTO NORTH DAKOTA AND SOUTHERN SASKATCHEWAN...CONTINUING WITH THE HEAVY RAIN...HAIL AND WINDS. THE FRONT MAKES IT THROUGH THE CWA BY MORNING. THERE WILL BE A BREAK IN THE ACTION AS COOLER TEMPERATURES FILTER IN. THEN OVERRUNNING MOISTURE ALONG THE COLD FRONT WILL BRING ADDITIONAL RAIN SHOWERS MAINLY THROUGH OUR EASTERN ZONES SATURDAY NIGHT. BUT WILL CONTINUE TO BROAD-BRUSH POPS. NORTHWEST WINDS BEHIND THE FRONT SHOULD BE STRONG ENOUGH TO REACH 20MPH OVER FORT PECK LAKE SATURDAY MORNING. SO WILL GO WITH AN ADVISORY. THE UPPER LOW CENTER WILL WORK ITS WAY OVER THE CWA BY SUNDAY...DRAGGING BACK SIDE MOISTURE ACROSS THE AREA FOR ADDITIONAL RAIN SHOWERS. SUNDAY APPEARS TO BE THE COOLEST DAY WITH HIGHS A BIT BELOW AVERAGE. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE NORTHERN ROCKIES STORM SYSTEM FINALLY EXITING THE REGION TO THE EAST WITH SOMEWHAT CALMER WEATHER CONDITIONS...AT LEAST INITIALLY. MONDAY THROUGH WEDNESDAY...THE WEAK UPPER LEVEL RIDGE OVER THE NORTHERN ROCKIES BECOMES EVEN WEAKER AND ALLOWS MULTIPLE EMBEDDED SMALL SCALE SHORTWAVE TROUGH TO KEEP SLIGHT CHANCES FOR SCATTERED SHOWERS ACROSS OUR CWA FOR QUITE A WHILE. BY WEDNESDAY NIGHT...SOUTHWEST FLOW ALOFT RETURNS TO OUR REGION...INCREASING THE CHANCE FOR MORE THUNDERSTORMS AS ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE PACIFIC NORTHWEST. INTERESTINGLY ENOUGH...THIS LATER LOW PRESSURE SYSTEM SLOWLY MOVE SOUTHWARD ALONG THE RIDGE OF THE CASCADE RANGE AND CUTS OFF AS A LARGE AND CLOSED UPPER LOW OFF THE SOUTHERN CALIFORNIA COAST BEYOND THE SCOPE OF THIS EXTENDED FORECAST PERIOD. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SUNDAY NIGHT AND MONDAY...UPPER LOW MOVES EITHER EAST (GFS) OR NORTHEAST (ECMWF) OUT OF THE AREA. WRAP AROUND MOISTURE WILL LIKELY PERSIST INTO PART OF MONDAY. WILL KEEP GOOD CHANCE OF SHOWERS IN THE FORECAST. UPPER RIDGE BUILDS INTO MONTANA MONDAY NIGHT AND TUESDAY WITH DRIER WEATHER AND A WARMING TREND. THE REMAINDER OF THE PERIOD HAS MONTANA IN SOUTHWEST FLOW ALOFT WITH AN UPPER TROUGH DIGGING OVER THE PACIFIC COAST. THIS WILL BRING FREQUENT SHORTWAVES INTO EASTERN MONTANA WITH AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EVERY DAY. FORRESTER && .AVIATION... AS SHOWERS AND THUNDERSTORM INTENSIFY AND SPREAD ACROSS NORTHEAST MONTANA TONIGHT...EXPECT VFR CONDITIONS TO WORSEN OCCASIONALLY AND BRIEFLY TO LIFR IF STRONGER THUNDERSTORMS HAPPEN TO PASS DIRECTLY OVER A TAF SITE...WHICH COULD EASILY HAPPEN FROM 03Z THROUGH 12Z. SOME OF THE STRONGER STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING. A COLD FRONT WILL BRING A SHIFT IN THE WINDS FROM THE NORTHWEST 15 TO 25 KNOTS DURING THE EARLY MORNING HOURS AS THE RAIN SHOWERS DIMINISH BY MID DAY. BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 8 AM TO 7 PM MDT SATURDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 8, 3:14 PM MDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 314 PM MDT FRI JUN 8 2012 MTZ016>027-059>062-091000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 314 PM MDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT ARRIVING FROM THE WEST...WILL COMBINE WITH AN INCREASINGLY MOIST AND UNSTABLE AIR MASS OVER THE AREA. THIS WILL CAUSE THUNDERSTORMS THIS EVENING AND TONIGHT...SOME OF WHICH MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS OF OVER 60 MPH. ALSO EXPECT BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHWEST WINDS 15 TO 30 MPH CAN BE EXPECTED SATURDAY...SUNDAY AND MONDAY WHICH WILL MAKE BOATING ON AREA LAKES ROUGH AND HAZARDOUS. A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT FOR SATURDAY AND WILL POSSIBLY BE EXTENDED INTO SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 8, 7:37 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
737 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 14 NE WHITEWATER 48.90N 107.41W
06/08/2012 E0.88 INCH PHILLIPS MT TRAINED SPOTTER
&&
BBSpecial weather statement, Jun 8, 7:51 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 751 PM MDT FRI JUN 8 2012 MTZ016-059-090215- PHILLIPS- 751 PM MDT FRI JUN 8 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA... UNTIL 815 PM MDT. AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF DODSON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF CENTRAL PHILLIPS COUNTY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4875 10778 4848 10750 4835 10803 4850 10817 TIME...MOT...LOC 0151Z 235DEG 25KT 4846 10803 GAH WEATHER.GOV/GLASGOW
Special weather statement, Jun 8, 8:15 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
815 PM MDT FRI JUN 8 2012
MTZ016-059-090245-
PHILLIPS-
815 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 845 PM MDT.
AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF LORING...MOVING NORTHEAST AT 40
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITEWATER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4879 10720 4868 10721 4849 10773 4864 10795
4895 10739
TIME...MOT...LOC 0215Z 230DEG 36KT 4861 10775
GAH
WEATHER.GOV/GLASGOWLocal storm report, Jun 8, 8:23 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
823 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 2 WSW THOENY 48.87N 106.96W
06/08/2012 M60 MPH VALLEY MT MESONET
&&
BBLocal storm report, Jun 8, 8:59 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
859 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 46 SW GLASGOW 47.72N 107.34W
06/08/2012 E1.00 INCH VALLEY MT CO-OP OBSERVER
LARGEST HAIL OCCURRED AT BEGINNING OF STORM.
&&
BBSpecial weather statement, Jun 8, 9:07 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
907 PM MDT FRI JUN 8 2012
MTZ061-090330-
VALLEY-
907 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 930 PM MDT.
AT 905 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF SAINT MARIE...MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OPHEIM.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4890 10615 4888 10615 4857 10663 4869 10684
4900 10662
TIME...MOT...LOC 0307Z 230DEG 36KT 4864 10668
GAH
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:00 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 60 min |
| Jun 8, 7:06 PM MDT | Special Weather Statement | GGW | 39 min | |
| Jun 8, 7:30 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 29 min |
| Jun 8, 7:51 PM MDT | Special Weather Statement | GGW | Phillips | 24 min |
| Jun 8, 8:15 PM MDT | Special Weather Statement | GGW | 30 min | |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 35 min |
| Jun 8, 9:07 PM MDT | Special Weather Statement | GGW | Valley | 23 min |
| Jun 8, 9:29 PM MDT | Special Weather Statement | GGW | Garfield | 46 min |
| Jun 8, 9:40 PM MDT | Special Weather Statement | GGW | Valley | 65 min |
| Jun 8, 9:54 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Valley | 36 min |
| Jun 8, 10:23 PM MDT | Special Weather Statement | GGW | Valley | 67 min |
| Jun 8, 10:30 PM MDT | Special Weather Statement | GGW | Garfield | 30 min |
| Jun 8, 10:34 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 26 min |
| Jun 8, 10:37 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Valley | 23 min |
| Jun 8, 10:47 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 43 min |
| Jun 8, 10:55 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 50 min |
| Jun 8, 10:59 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 46 min |
| Jun 8, 11:13 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 47 min |
| Jun 8, 11:32 PM MDT | Special Weather Statement | GGW | Valley | 58 min |
| Jun 8, 11:46 PM MDT | Special Weather Statement | GGW | McCone | 59 min |
| Jun 8, 11:57 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 48 min |
| Jun 9, 12:30 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Garfield, McCone, Prairie | 60 min |
| Jun 9, 12:38 AM MDT | Special Weather Statement | GGW | Daniels | 67 min |
| Jun 9, 1:11 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland, Roosevelt | 64 min |
| Jun 9, 1:43 AM MDT | Flash Flood Warning | GGW | McCone, Richland, Roosevelt, Valley | 113 min |
| Jun 9, 1:58 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 62 min |
| Jun 9, 2:09 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt | 51 min |
| Jun 9, 10:37 AM MDT | Areal Flood Advisory | GGW | Valley | 8 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.